Change search
ReferencesLink to record
Permanent link

Direct link
Support Theorems for the Radon Transform and Cram,r-Wold Theorems
Stockholm University, Faculty of Science, Department of Mathematics.
2009 (English)In: Journal of theoretical probability, ISSN 0894-9840, E-ISSN 1572-9230, Vol. 22, no 3, 683-710 p.Article in journal (Refereed) Published
Abstract [en]

This article presents extensions of the Cram,r-Wold theorem to measures that may have infinite mass near the origin. Corresponding results for sequences of measures are presented together with examples showing that the assumptions imposed are sharp. The extensions build on a number of results and methods concerned with injectivity properties of the Radon transform. Using a few tools from distribution theory and Fourier analysis we show that the presented injectivity results for the Radon transform lead to Cram,r-Wold type results for measures. One purpose of this article is to contribute to making known to probabilists interesting results for the Radon transform that have been developed essentially during the 1980s and 1990s.

Place, publisher, year, edition, pages
2009. Vol. 22, no 3, 683-710 p.
Keyword [en]
Cramer-Wold theorem, Radon transform
National Category
URN: urn:nbn:se:su:diva-59945DOI: 10.1007/s10959-008-0151-0ISI: 000268192300008OAI: diva2:432733
authorCount :2Available from: 2011-08-05 Created: 2011-08-02 Last updated: 2011-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Boman, Jan
By organisation
Department of Mathematics
In the same journal
Journal of theoretical probability

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 21 hits
ReferencesLink to record
Permanent link

Direct link